# SDR SROM200100030

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,543 hours, 30,896 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 657376210
- Part serial: CPC1040
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GRAVEL DEFLECTOR EQUIPED AIRCRAFT "NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF - RETURNED TO AIRPORT".
